# SDR UALA2010102203902

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 76,861 hours, 12,377 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 362
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG GEN DID NOT COME ONLINE AUTOMATICALLY AFTER ENG START. HAD TO MANUALLY SELECT GEN ON.  REPLACED GCU & BPU FOR NR1 ENG.  OPS NORMAL.
